Addiction: Social Community
Withdrawal symptoms after a week
About This Community:

This community is where you can chat with other members about day-to-day issues and topics. This community is not monitored by medical professionals. If you have questions or are in need of support for substance abuse and addiction, please visit our Substance Abuse Addiction Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Withdrawal symptoms after a week

Hi
I am one week off percocet, after using for 3 years, I was taking 3-4 pills daily.
I have a bad headache and am so tired, I assume these are withdrawal symptoms, how long will they last?
I am scared they are the new normal!!
I had 2 doses of suboxone initially, and will be seeing an addictionologist soon, would more doses of suboxone help curb my symptoms?

Thanks!
2 Comments Post a Comment
Blank
5347058_tn?1381192026
Hi there and welcome! I would try to stay away from the Subs at all cost. You are on a low dose of Oxycodone and switching to Subs is major overkill...like trying to shoot a gnat with a shotgun! The headache that you have may be from withdrawals, but it is more likely from the Subs you took. They are notorious for causing headaches when you are on too high of a dose. Please educate yourself about this drug. It is a very long acting opiate and the withdrawals when you decide to quit are very drawn out and can be brutal. Subs have a place and can be a lifesaver for some, but they are not indicated in coming off of such a low dose of Percocets. Your best bet is going to be just planting your feet and going through detox right now. You might feel rough for a few days (usually 3-4) but should get over it very quickly. Stay hydrated, eat healthy...lots of healthy protein, fruits, veggies, stay away from sugary, processed foods. Check out the Thomas Recipe at the bottom of the page. It's full of great supplements that really help withdrawal symptoms. Please stick around here and keep posting. This is a great place to get support and advice. We are here for you and you CAN do this!! Please take care and keep your head up.
Blank
7604172_tn?1409430222
Hi and welcome... so glad you came!

I second ariley's advice. Stay the hell away from subs at ALL costs. Methadone too. These are even stronger and harder to get off of. Rather than a monkey on your back, you will have king kong.

Those symptoms you described are NOT the new normal, but they are temporary normal. Living in those moments of physical, mental, and emotional hell may seem as if they will never end, but they will, and you will be so glad that you have your life back. Those symptoms will subside and then you can begin the real work which is going to be moving on with your life minus the percs and all of the body and brain training that came along with their repetitive use.

The best thing you can do in these moments is to soothe with hot baths, music, heating pad, and positive thoughts about the future. Enlist the help of others around you and soak in all of the addiction and recovery information you can. There is tons to be learned about what you are going through and this site is just one tiny piece of the puzzle. In other words, know your enemy.

Keep posting and let us know once you get through it. It's hell now, but you can definitely do this. Oh how I wish I had learned this stuff sooner, before I got on methadone. You're making an informed decision about subs and please take it from people who have been in your shoes, and do not simply trust everything that any one person says (including addiction specialist) remember they are in the business of prescribing these meds and YOU have to make a decision based on multiple resources for information and facts, not just one person who is in the business making money prescribing subs. Don't let yourself just hear what you want to hear. It is well documented that people often ignore information that they do not find favorable.

You are going to feel a lot as you re-awaken. Just give in to it, get through it, and get ready to enjoy the truly good things in life. Opiates damage so many different mental and physical functions, and they make you less able to feel things, to self sooth, to perform natural pain relieving and comfort giving functions, to sleep properly, and to handle stress.

Save yourself from so much, and walk away now. You've got this, and we will be here. I'm not saying it will be easy, but it will could be so much harder if you get on subs and surrender even more of your emotional, physical, and mental well being to a drug.


Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Social Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Addiction Answerers
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
Avatar_f_tn
Blank
motye51
5347058_tn?1381192026
Blank
ariley13
Boston, MA
3197167_tn?1348972206
Blank
clean_in_ks
KS